# SDR USAA980140

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Part time: 39,490 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-5 CHECK, FOUND .25 INCH CRACK IN SKIN AFT OF STATION 1087 BETWEEN LONGERON 3R AND 4R.  REPAIRED DOUBLER 2024T3 .080 FILLER 2014T6 .063 PER SRM 53-04 FIG 27.  (M)
